Jump to content
BANGKOK 20 August 2019 01:10

Recommended Posts

I have been taking GABAPENTIN 300 MG LOCAL(S twice a day, one after breakfast and one at 5pm. Also ALPRAZOLAM 1 MG* Zolam?

These are taken for pain in my legs (deep vein thrombosis).

I spoke to my Father yesterday and he commented that a lot of what I was saying was very slurred and incoherent, I have noticed this myself.

I am 63. Could this be the drugs? Google isn’t much help when I looked.

Share this post


Link to post
Share on other sites

Go to see a doctor now.

 

Do not postpone it. Go now.

  • Like 2
  • Confused 1

Share this post


Link to post
Share on other sites

Absolutely go and get checked out and scanned, NOW.  No it's not normal and google is no help.   Good luck  

  • Like 2
  • Confused 1

Share this post


Link to post
Share on other sites

I should add I’m wheel chair bound and unable to get out of the house without out the help of two people lifting me down my stairs.

I don’t see the point in seeing a doctor who will only prescribe me more pills or say go to hospital.

Share this post


Link to post
Share on other sites
Posted (edited)
20 minutes ago, Paul Laycock1 said:

that a lot of what I was saying was very slurred and incoherent, I have noticed this myself.

could be a stroke. i would make the trip ASAP.

 

5 Warning Signs of Stroke
  • Sudden numbness or weakness in the face, arm or leg (especially on one side of the body).
  • Sudden confusion or trouble speaking or understanding speech.
  • Sudden vision problems in one or both eyes.
  • Sudden difficulty walking or dizziness, loss of balance or problems with coordination.
  • Severe headache with no known cause.
Edited by NCC1701A
  • Like 1
  • Confused 1

Share this post


Link to post
Share on other sites
Just now, Paul Laycock1 said:

Stroke. My thoughts as well, I have already had two some years ago.

 

how much warning do you need then???? 

  • Like 1

Share this post


Link to post
Share on other sites

Thanks for the replies, my initial enquirey was more about the medication I have been prescribed. As I said Google was no help.

I didn’t intend to turn this into a poor Paul hard luck post.

Share this post


Link to post
Share on other sites
Just now, Paul Laycock1 said:

Thanks for the replies, my initial enquirey was more about the medication I have been prescribed. As I said Google was no help.

I didn’t intend to turn this into a poor Paul hard luck post.

Could be, but.....go to the doctor.

Share this post


Link to post
Share on other sites

"I don’t see the point in seeing a doctor who will only prescribe me more pills or say go to hospital."

 

then why ask for advice????

Also you don't even seem to understand what drugs you are on and why............

 

Get a doctor who can communicate to you.....this can be difficult in Thailand.

 

PS - why on earth are you not on the ground floor if you a wheel chair user?

Share this post


Link to post
Share on other sites

Sheryl,

 

Thanks for the reply, that clears up the drugs. Over the last few weeks I have been to three different hospitals my local Loengnoktha, then Mukdahan International who kept me there over night and did nothing so I checked out the last hospital I went to was Mukdahan Inter a private hospital. Each hospital just wants to give me cream for my legs.

 

My sister in law looks after me 24hours a day cooking, shopping, and changing my bandages on each leg. Don’t really know where to go now with doctors of a high proficiency and not just junior upstarts.

Thanks for the reply anyway.

Share this post


Link to post
Share on other sites

Airbag will,

 

I am on the ground floor but as with most houses and buildings stairs are involved for entry. If I tried to even get from the front door to my small patio I would crash flat on my face.

Share this post


Link to post
Share on other sites

probably the xanax (alprazolam)

 

people seriously thinking he's having a stroke?

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...